| Model Number |
C25013E |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Post market surveillance for med consumables.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Although requested, patient demographics not provided.
Event or Problem Description
The customer reported that during contrast injection using a nonbd ct insection system, the tubing broke and contrast leaked out.There was no harm.